DEPUY MITEK LLC US FASTIN RC 5.0 ETHIBOND W/NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Back to Search Results |
| Model Number |
222722 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).(b)(4).
Event or Problem Description
It was reported by the affiliate via phone that during a rotator cuff repair when screwing the anchor the fastin rc 5.0 ethibond w/ndls was broken.The procedure was completed using another device.No patient consequence and no surgical delay was reported.No additional information was provided.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: investigation summary: the device was received and inspected.The anchor was not received along with suture, and inserter(shaft and handle driver).The suture (white and green) was found to be frayed.It might be possible that its due to the breakage.Hence, the complaint can be confirmed.No definitive root cause can be confirmed.No structural anomalies were observed.A manufacturing record evaluation was performed for the finished device lot/serial number (b)(6), and no non-conformances were identified.At this time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: a manufacturing record evaluation was performed for the finished device lot/serial number (b)(6), and no non-conformances were identified.